MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the multigas unit gave a "gas device error" message and gave no gas readings.He tried changing out the water trap and line, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the multigas unit: bedside monitor (bsm): model #: mu-651ra serial #: (b)(6) device manufacturer data: 02/09/2014 unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
 
Event or Problem Description
The customer reported that the multigas unit gave a "gas device error" message and gave no gas readings.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the multigas unit gave a "gas device error" message and gave no gas readings.He tried changing out the water trap and line, but the issue persisted.No patient harm was reported.Investigation summary: the device was sent to nk for evaluation and repair.A visual inspection confirmed that no visible physical damage, scratches, or signs of liquid exposure were observed.The device was received without a water trap.The total operating time recorded was 59,541 hours, with software version 01-04 and firmware revision 04.10.00.Functional testing was performed using visia2 software with a bsm-6000 connected.During testing, a "check device" error message was successfully duplicated.Further evaluation confirmed that the issue was caused by a defective pump, which requires replacement.Nihon kohden will continue to trend and monitor.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the multigas unit: bedside monitor (bsm): model #: mu-651ra, serial #: (b)(6), device manufacturer data: 02/09/2014, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4.Date of this report, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer? h6.Event problem and evaluation codes.H11.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24533425
Report Number8030229-2026-06293
Device Sequence Number13029476
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR (MU-651RA, SN: (B)(6).; BEDSIDE MONITOR (MU-651RA, SN: (B)(6).
Patient SexUnknown